# SDR VGCA20150428011

- Difficulty date: April 28, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N131FL
- Make and model: Cvac 580
- Aircraft serial: 155
- Aircraft time: 47,752 hours, 47,227 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: MS2000116
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON CARGO DOOR HINGE.  REPLACED DOOR HINGE.
